Journal of East China Normal University(Natural Sc ›› 2007, Vol. 2007 ›› Issue (1): 47-50.

• Article • Previous Articles     Next Articles

Stability Criterion for Nonlinear Time-Varying Discrete-time Systems(Chinese)

YU Su-juan, WANG Zhi-ming   

  1. Department of Mathematics, East China Normal University, Shanghai 200062, China
  • Received:2005-12-01 Revised:2006-05-26 Online:2007-01-25 Published:2007-01-25
  • Contact: WANG Zhi-ming

Abstract: The asymptotic stability of nonlinear time-varying discrete-time systems was studied by using Lyapunov approach. If there exists time independent Lyapunov function V that is positively definite, and its difference is non-increased along the solutions of the systems, plus the additional condition imposed as the one of statements of the Barbashin-Krasovskii theorem, the
conclusion of asymptotic stability will be obtained. In applications of Theorem 1 to the time-invariant and periodic systems respectively, the LaSalle theorem and Barbashin-Krasovskii theorem can be reobtained.

Key words: time-varying systems, Lyapunov approach, asymptotic stability, time-varying systems, Lyapunov approach

CLC Number: